| Catalog Number |
795204 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the control panel arm on an epiq 5g ultrasound system lowers quicker than normal.This issue was found outside of clinical use and there was no patient or user harm.The service engineer replaced the control panel arm gas struts to resolve the customer¿s immediate issue.Philips has started an investigation, and upon completion, a follow-up report will be submitted.
Additional Manufacturer Narrative
A qualified service engineer evaluated the system and confirmed the reported issue.The control panel arm gas struts were replaced to resolve customer's immediate concern.The defective parts were disposed of while on-site.No further information is available.The system has returned to service with no similar issues reported.